# SDR MZZA9501

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: BACB10A836
- Condition: Seized
- Location: Nr 4 Flap Lt
- Component: 652661437
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 821 - GUM - AIRCRAFT AIR RETURNED AFTER TAKEOFF CREW ADVISED THAT DURING FLAP RETRACTION, INBOARD FLAPS STUCK BETWEEN 2 AND 5 DEGREES.  FOUND LEFT FLAP THRUST BEARING FROZEN.  REPLACED THRUST BEARING AND SYSTEM OPERATIONAL CHECKED SATISFACTORY.  (Z)
